Fonctions zêtas des variétés de Siegel de dimension trois
Formes automorphes (II) - Le cas du groupe GSp(4), Astérisque, no. 302 (2005), 66 p.
@incollection{AST_2005__302__1_0,
     author = {Laumon, G\'erard},
     title = {Fonctions z\^etas des vari\'et\'es de {Siegel} de dimension trois},
     booktitle = {Formes automorphes (II) - Le cas du groupe <span class="mathjax-formula">$GSp(4)$</span>},
     editor = {Tilouine Jacques and Carayol Henri and Harris Michael and Vign\'eras Marie-France},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {302},
     year = {2005},
     zbl = {1097.11021},
     mrnumber = {2234859},
     language = {fr},
     url = {http://archive.numdam.org/item/AST_2005__302__1_0/}
}
TY  - CHAP
AU  - Laumon, Gérard
TI  - Fonctions zêtas des variétés de Siegel de dimension trois
BT  - Formes automorphes (II) - Le cas du groupe <span class="mathjax-formula">$GSp(4)$</span>
ED  - Tilouine Jacques
ED  - Carayol Henri
ED  - Harris Michael
ED  - Vignéras Marie-France
T3  - Astérisque
PY  - 2005
DA  - 2005///
IS  - 302
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2005__302__1_0/
UR  - https://zbmath.org/?q=an%3A1097.11021
UR  - https://www.ams.org/mathscinet-getitem?mr=2234859
LA  - fr
ID  - AST_2005__302__1_0
ER  - 
Laumon, Gérard. Fonctions zêtas des variétés de Siegel de dimension trois, dans Formes automorphes (II) - Le cas du groupe $GSp(4)$, Astérisque, no. 302 (2005), 66 p. http://archive.numdam.org/item/AST_2005__302__1_0/

[0] G. Laumon - « Sur la cohomologie à supports compacts des variétés de Shimura pour GSp(4) Q », Compositio Math. 105 (1997), p. 267-359. | MR 1440724 | Zbl 0877.11037

[1] K. Fujiwara - « Rigid geometry, Lefschetz-Verdier trace formula and Deligne's conjecture », Invent. Math. 127 (1997), p. 489-533. | MR 1431137 | Zbl 0920.14005

[2] M. Goresky, G. Harder, R. Macpherson & A. Nair - « Local intersection cohomology of Baily-Borel compactifications », http://www.math.ias.edu/~goresky/toril.ps, 2000. | Zbl 1044.11040

[3] M. Goresky, R. Kottwitz & R. Macpherson - « Discrete series characters and the Lefschetz formula for Hecke operators », Duke Math. J. 89 (1997), p. 477-554. | MR 1470341 | Zbl 0888.22011

[4] M. Goresky, R. Kottwitz & R. Macpherson, « Correction to "Discrete series characters and the Lefschetz formula for Hecke operators" », Duke Math. J. 92 (1998), p. 665-666. | MR 1620542 | Zbl 0939.22009

[5] J.-L. Waldspurger - « Le lemme fondamental implique le transfert », Compositio Math. 105 (1997), p. 153-236. | MR 1440722 | Zbl 0871.22005

[6] R. Weissauer - « An application of the hard Lefschetz theorem, The Ramanujan conjecture for genus two Siegel modular forms (An application of the trace formula), Character identities and Galois representations related to the group G S p ( 4 ) , Four dimensional Galois representations, CAP-Localisation, A special case of the fundamental lemma I, II, III, IV », http://www.mathi.uni-heidelberg.de/~weissaue/papers/ramanuge.dvi, 1993-1995. | MR 2234860

[Ar1] J. Arthur - « The L 2 -Lefschetz numbers of Hecke operators », Invent. Math. 97 (1989), no. 2, p. 257-290. | EuDML 143702 | MR 1001841 | Zbl 0692.22004

[Ar2] J. Arthur, « The trace formula in invariant form », Ann. of Math. (2) 114 (1981), no. 1, p. 1-74. | MR 625344 | Zbl 0495.22006

[Ar3] J. Arthur, « The invariant trace formula. I. Local theory », J. Amer. Math. Soc. 1 (1988), no. 2, p. 323-383. | MR 928262 | Zbl 0682.10021

[Ar4] J. Arthur, « On a family of distributions obtained from orbits », Canad. J. Math. 38 (1986), no. 1, p. 179-214. | MR 835041 | Zbl 0593.22015

[Ar5] J. Arthur, « Intertwining operators and residues. I. Weighted characters », J. Funct. Anal. 84 (1989), no. 1, p. 19-84. | MR 999488 | Zbl 0679.22011

[Ar6] J. Arthur, « The invariant trace formula. II. Global theory », J. Amer. Math. Soc. 1 (1988), no. 3, p. 501-554. | MR 939691 | Zbl 0667.10019

[Ar7] J. Arthur, « On elliptic tempered characters », Acta Math. 171 (1993), no. 1, p. 73-138. | MR 1237898 | Zbl 0822.22011

[Ar8] J. Arthur, « Intertwining operators and residues. II. Invariant distributions », Compositio Math. 70 (1989), no. 1, p. 51-99. | EuDML 89956 | Numdam | MR 993173 | Zbl 0936.22012

[Fa-Ch] G. Faltings & C.-L. Chai - Degeneration of abelian varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 22, Springer-Verlag, Berlin, 1990, With an appendix by David Mumford. | MR 1083353 | Zbl 0744.14031

[Ha3] T. C. Hales - « The fundamental lemma for Sp(4) », Proc. Amer. Math. Soc. 125 (1997), no. 1, p. 301-308. | MR 1346977 | Zbl 0876.22022

[Ha4] T. C. Hales, « On the fundamental lemma for standard endoscopy : reduction to unit elements », Canad. J. Math. 47 (1995), no. 5, p. 974-994. | MR 1350645 | Zbl 0840.22032

[Har] G. Harder - « Der Vergleich der topologischen und der arithmetischen Spurformel für GSp4 ».

[Kol] R. E. Kottwitz - « Points on some Shimura varieties over finite fields », J. Amer. Math. Soc. 5 (1992), no. 2, p. 373-444. | MR 1124982 | Zbl 0796.14014

[Ko2] R. E. Kottwitz, « Shimura varieties and λ-adic representations », in Automorphic forms, Shimura varieties, and L-functions, Vol. I (Ann Arbor, MI, 1988), Perspect. Math., vol. 10, Academic Press, Boston, MA, 1990, p. 161-209. | MR 1044820 | Zbl 0743.14019

[Pi] R. Pink - « On the calculation of local terms in the Lefschetz-Verdier trace formula and its application to a conjecture of Deligne », Ann. of Math. (2) 135 (1992), no. 3, p. 483-525. | MR 1166642 | Zbl 0769.14007